Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I have Bladder Hemmorhage. Suggest me a remedy

I went to the doctor about a week ago for blood in my urine and was told I had a hemmorhage in my bladder from a bladder infection. I was on an anti biotic, then switched to a different on 3 days later. I took the other for a couple days and it made me feel reallysick, so I asked my pharmasist if I could not take it until I talked to my doctor the next day. Si I stopped taking it for 1 day, my doctor told me to take it anyways, with a full meal . The pain and blood are back, Should I wait to contact my doctor until I have finished my antibiotic or call them before?
Asked On : Sat, 30 Jan 2010
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  Anonymous's Response

Hi.. Yes pain and blood in the urine could be due to cystitis, that is the bladder infection.. and antibiotic is the right mode of treatment.. You may have to drink plenty of water too.. You can wait for a couple of days with the treatment and inspite of that if the pain and bleeding increases, then you may have to report to your doctor..

Answered: Sat, 30 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor